Über das Problem der Wohlordnung.

F. Hartogs

Mathematische Annalen (1915)

  • Volume: 76, page 438-443
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hartogs, F.. "Über das Problem der Wohlordnung.." Mathematische Annalen 76 (1915): 438-443. <http://eudml.org/doc/158701>.

author = {Hartogs, F.},
journal = {Mathematische Annalen},
pages = {438-443},
title = {Über das Problem der Wohlordnung.},
url = {http://eudml.org/doc/158701},
volume = {76},
year = {1915},

AU - Hartogs, F.
TI - Über das Problem der Wohlordnung.
JO - Mathematische Annalen
PY - 1915
VL - 76
SP - 438
EP - 443
UR - http://eudml.org/doc/158701
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.